Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Extremal positive splines with applications to interpolation and approximation by generalized convex functions


Author: Hermann G. Burchard
Journal: Bull. Amer. Math. Soc. 79 (1973), 959-963
MSC (1970): Primary 34A40, 41A15, 41A30, 41A50, 52A40, 65D10; Secondary 26A24, 26A48, 26A51, 41A05, 65D05
DOI: https://doi.org/10.1090/S0002-9904-1973-13278-1
MathSciNet review: 0338620
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A40, 41A15, 41A30, 41A50, 52A40, 65D10, 26A24, 26A48, 26A51, 41A05, 65D05

Retrieve articles in all journals with MSC (1970): 34A40, 41A15, 41A30, 41A50, 52A40, 65D10, 26A24, 26A48, 26A51, 41A05, 65D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13278-1